Chinese
Resume
Activities
Interests
Awards
Publications
Resume

Gong Fuzhou,Professor and Director of Institute of Applied Mathematics, Academy of Mathematics and System Sciences, Chinese Academy of Sciences.

Telephone numbers: 0086-10-62651345(O)

E-mail Address: fzgong@mail.amt.ac.cn

Education:

  • 1982-1986: Bachelor degree, Department of Mathematics, Northwest University, Xi-an, China.
  • 1986-1989: Master degree, Department of Mathematics, Northwest University, Xi-an, China.
  • 1992-1995: Ph.D. degree, Institute of Applied Mathematics, Chinese Academy of Sciences, Beijing, China.
  • 1995-1997: Post-doctoral research, Department of Mathematics, Peking University, Beijing, China.
  • January 1999-April 1999: The German Language Course, Goethe-Institut Bonn, Bonn, Germany.

Employment History :

  • July 1989-June 1992: Assistant Professor, Department of Mathematics, Northwest University,China.
  • July 1992-June 1995: Lecturer, Department of Mathematics, Northwest University, China.
  • July 1997-August 1997: Lecturer, Institute of Applied Mathematics, Chinese Academy of Sciences, Beijing, China.
  • September 1997-December 1999: Associate Professor, Institute of Applied Mathematics, Chinese Academy of Sciences, Beijing, China.
  • January 2000--- : Associate Professor, Academy of Mathematics and System Sciences, Chinese Academy of Sciences, China.
  • January 2002--- : Professor, Academy of Mathematics and System Sciences, Chinese Academy of Sciences, China.
  • February 2003--: Director of Institute of Applied Mathematics, Academy of Mathematics and System Sciences, Chinese Academy of Sciences, China.
  • May 1,1999-January 31,2001: Research Fellow of Max-Planck-Gesellschaft and Bielefeld Universitaet, Department of Mathematics, Bielefeld Universitaet, Germany.
  • June 18,2000-June 24,2000: Visiting researcher, Laboratoire de Mathe'matiques Applique'es, Universite' Blaise Pascal, France.
  • October 1,2001-December 31,2001: Research Fellow of Max-Planck-Gesellschaft and Bielefeld Universitaet, Department of Mathematics, Bielefeld Universitaet, Germany.
  • December 6,2001-December 19,2001: Visiting researcher, Laboratoire de Topologie, Universite' de Bourgogne, France.
Activities
  • The one of the writer of The Fifth Volume of Handy Book of Modern Mathematics published in China.
Interests
  • Stochastic Analysis
  • Differential Geometry
  • Functional Analysis
  • Specialized in infinite dimensional stochastic analysis and stochastic analysis on path and loop spaces, and its applications to quantum field theory such as gauge theory and string theory.
Awards
  • September 13, 2001, the Prize of outstanding young scholar, Qiu Shi Science and Technologies Foundation in Hong Kong, China. (This is one of the best mathematical prizes in China).
  • September 22, 1993, the Third Degree of the Science and Technical prize, The Educational Council of Shaanxi Province, No. 93359, Shaanxi Province, China.
  • May 30,1995, the Yi-Li-Da Award of Chinese Academy of Sciences, China.
  • May 9, 1998, the Zhong Jiaqing's prize for the excellent papers, the Young People's Conference of Probability and Statistics in Beijing and Tianjing, The Zhong Jiaqing's Prize Foundation and Department of Mathematics of Beijing Norm University, China.
  • 1995-1997, Chinese Post-Doctor Fund, Chinese Post-Doctor Foundation.
  • 1997-2000, The Young People's Original Foundation of Chinese Academy of Sciences, Chinese Academy of Sciences.
  • 1997-2001, The Major Project of Chinese Natural Science Foundation, Chinese Natural Science Foundation. (This is one of the best mathematical projects in China).
  • January 1998-December 1998, The Outstanding People's Fund, Chinese Mathematical Educational Center.
  • 1999-2004, The Science and Technology Ministry 973 Project, Chinese Science and Technology Ministry. (This is one of the best science projects in China).
  • 2003-2006, The Outstanding Young People's Fund, Chinese Natural Science Foundation. (This is one of the best science projects in China).
  • August 29-September 3, 2002: The first Sino-German conference on stochastic analysis, Center of China-Germany, Beijing, P.R. China.
  • August 20-28, 2002: ICM2002, Beijing, P.R. China.
  • August 17-19, 2002: Workshop on Markov processes and its applications, Beijing Norm University, Beijing, P.R. China.
  • July 18-28, 2002: Workshop on stochastic analysis and its applications, Institute of Mathematics of Shandong University, Weihai, P.R. China.
  • July 15-17, 2002: Workshop on Probability theory and its applications, The University of Hong Kong, Hong Kong, P.R. China.
  • March 10-15, 2002: Workshop on stochastic analysis, Zhejiang University, Zhejiang, P.R. China.
  • July 24, 2000-August 2, 2000: Geometry and Analysis on Path spaces and Related Fields, Mathematics Research Centre, University of Warwick, U.K..
  • September 5-11, 1999: The Annual Meeting of German Mathematical Society, German Mathematical Society, Mainz, Germany.
  • January 17-21, 1999: Quantum Physics and Infinite Dimensional Stochastic Processes, Institute of Applied Mathematics of Max-Planck Society, Leiptiz, Germany.
Publication

Books:

 

Journal Papers:

  1. F.Z. Gong: The positive solutions of a kind of nonlinear integral equations, Pure Math. and Appl. Math., Vol.3£¨1987£©£¬93-102 (in Chinese)
  2. Q.R. Liu£¬F.Z. Gong£¬S. L. Tong, W.G. Sun : The condensation extension and the multiple fixed points of the condensing mapping, Pure Math. and Appl. Math., Vol.7£¬No.1£¨1991£©£¬34-43 (in Chinese)
  3. Z.Y. You£¬T. X. Guo£¬F.Z. Gong : Random linear topological spaces, J. of Xi'an Jiaotong Univ. Vol.25£¬No.6£¨1991£©£¬105-106 (in Chinese)
  4. Q.R. Liu£¬F.Z. Gong£ºTheorems of orthogonal projection in a kind of random inner product spaces and its applications, Chinese Ann. of Math., Vol.13A, No.3£¨1992£©£¬296-305 (in Chinese)
  5. F.Z. Gong: A Note of Probability inner product spaces with convolution, Math. Research and Reviews, Vol.12£¬No.4£¨1992£©£¬532-534 (in Chinese)
  6. F.Z. Gong: The Theory of conjugate transformations of a kind of t-functions and its applications, Pure Math. and Appl. Math., Vol. 8£¬No.1£¨1992£©£¬37-41(in Chinese)
  7. Q. R. Liu, S. L. Tong, F. Z. Gong, and W. G. Sun : The condensation extension and the multiple positive fixed points of the condensing mapping, Acta Math. Scientia, Vol.13 (1993), No.3, 293-307
  8. F.Z. Gong: The random dual spaces of a class of quasi-normed spaces and the completeness of the spaces of operators on it, J. of North-West Univ., Vol. 23, No.5£¨1993£©£¬404-408 (in Chinese)
  9. X. Q. Li and Z. B. Su, F. Z. Gong : Quantum dynamics of a dissipative particle in a constant field: Exact path-integral approach, Physical review B, Vol.49(1994), No.23, 16277-16282, (SCI)
  10. F.Z. Gong : The spectrum decomposition theorems of a class of non-bounded linear random operators on complete quasi-normed spaces, Adv. in Math. (China), Vol. 23£¬No.5£¨1994£©£¬432-438 (in Chinese)
  11. F. Z. Gong, Z. M. Ma: Quasi-sare analysis on Ito's Wiener space, C. R. Acad Sci. ,Paris, s¨¦r.I, t.321(1995), 1609-1614 9, (SCI)
  12. F. Z. Gong : A note on generalized Gross and Minols theorems, Proceeding of International Conference for Dirichlet forms and Stochastic analysis (ed. By Z,. M. Ma, M. R?ckner, and J. A. Yan), Walter de Gruyter and Co. D-10785, Berlin/NewYork, 1995,171-173
  13. F. Z. Gong, Z.M. Ma : Invariance of Malliavin fields on Ito's Wiener space and on abstract Wiener spaces, J. of Funct. Anal. 138(1996), no.2, 449-476, (SCI)
  14. F.Z. Gong, Q.R. Liu : C-semigroups and Co-semigroups£¬Pure Math. and Appl. Math., Vol.12, No.1£¨1996£©£¬78-80 (in Chinese)
  15. F.Z. Gong, Q.R. Liu£¬C.F. Shi : The random locally convex spaces and its applications, J. of Yantai Univ.£¬Vol.2£¬No.2£¨1996£©£¬1-7 (in Chinese)
  16. Z. Dong, F.Z. Gong : The sufficient and necessary conditions of Quasi-regularity of the Dirichlet forms associated with resolvent kernels, Acta Math. Appl. Sinica, Vol.20, No.3£¨1997£©£¬378-385 (in Chinese)
  17. F. Z. Gong, Z.M. Ma : Martingale representation and log-Sobolev inequality on loop space, C. R. Acadi. Sci. Paris S¨¦r. I Math. t. 326(1998), 749-753 , (SCI)
  18. F. Z. Gong, Z.M. Ma : The log-Sobolev inequality on loop space over a compact Riemannian manifold, J. Funct. Anal. Vol.157(1998), 599-623, (SCI)
  19. Q. L. Hu , F. Z. Gong : A qusi-homeomorphism from Wiener space to loop Groups, J. Northwest Univ., China, Vol. 28(1998), 7-14
  20. Z.K. Zhou, Z. Dong£¬C.F. WU£¬F. Z. Gong, H. Zhou : Analysis of the effects of the collapse of South-East Asian currencies for the import and export of China, Statistical Research, Vol.6(1998)£¬11-16 (in Chinese)
  21. F.Z. Gong , Dong zhao : The embedding theorems of test functions and distribuations on locally convex spaces and its applications, Acta. Mathematics, Vol. 42£¬No.2(1999), 335-342, (in Chinese)
  22. Dong zhao£¬F.Z. Gong : A note of erogdicity of Markov semigroups, J. of Applied Probability and Statistics, Vol. 16, No.2(2000), 31-35, (in Chinese)
  23. F.Z. Gong, Dong zhao : The integration representation theorems of positive functionals and the characterization of subsets with zero capacity, J. of System Science and Mathematics, Vol. 20, No.2(2000), 160-165, (in Chinese)
  24. Wu Chongfeng£¬F.Z. Gong, Zhou hong : Analysis of the macroeconomical factors affecting Chinese imports and exports, Statistical Research, Vol.5, No. 5(2000), 23-27, (in Chinese)
  25. F. Z. Gong, Q. L. Hu : Generalized Wiener functionals, White nose functionals, and distributions on real Schwartz generalized functionals spaces, Advances in Math. (China), Vol.29, No. 2(2000), 983-988
  26. G. G. Sun, J. H. Li, F. Z. Gong, S. L. Luo, Z. M. Ma : Stochastic analysis of particle-fluid two phase flows, Chinese Science Bulletin, Vol. 45, No. 9(2000), 806-811, (SCI)
  27. F. Z. Gong, L. M. Wu : Spectral gap of positive operators and applications, C. R. Acadi. Sci. Paris S¨¦r. I Math. t. 331(2000), 983-988 , (SCI)
  28. F. Z. Gong, F. Y. Wang : Heat kernel estimates with application to compactness of manifolds, Quarterly J. Math., Vol.52 (2001),171-180, (SCI)
  29. F. Z. Gong, M. Roeckner, L. M. Wu : Poincare inequality for weighted first order Sobolev spaces on loop spaces, J. Funct. Anal., Vol.185 (2001), 527-563, (SCI)
  30. F. Z. Gong, F. Y. Wang : Functional inequalities for uniformly integrable semigroups and applications, Forum Math.,14(2002),293-313£¬SCI
  31. F. Z. Gong, : Exponential integrability for images of Ornstein-Uhlenbeck operators acting on cylinder functions on loop spaces, Infinite dimensional analysis£¬Quantum Probability and related topics£¬Vol.5,No.4(2002),541-553, SCI

Institute of Applied Mathematics, AMSS, CAS
©Copyright 2000-2003